On the stability of Alfven discontinuity

Ilin, K.I. and Trakhinin, Y.L. (2006) On the stability of Alfven discontinuity. Physics of Plasmas, 13 (110/10). pp. 1-8. ISSN 1089-7674

Abstract

Metadata

Authors/Creators:
  • Ilin, K.I. (ki502@york.ac.uk)
  • Trakhinin, Y.L.
Institution: The University of York
Academic Units: The University of York > Mathematics (York)
Depositing User: York RAE Import
Date Deposited: 25 Feb 2009 12:23
Last Modified: 25 Feb 2009 12:23
Published Version: http://dx.doi.org/10.1063/1.2354572
Status: Published
Publisher: American Institute of Physics
Identification Number: https://doi.org/10.1063/1.2354572

Share / Export

Statistics